Boinkette

The best part of politics: because they're all screwing us anyway.

Tuesday, May 31, 2005

Does it cause hairy hands, too?

Apparently, Viagra now makes people go blind.

2 Comments:

  • At 11:15 AM, Anonymous lorenzo13 said…

    I like a good class-action lawsuit as much as the next John Doe, but in fairness to Pfizer...it is a little early to say that there is a causal link between the two. Millions are taking Viagra, and 50 people have reported eye trouble. So only God knows what other pre-existing health issues these 50 old men already have...

    But it does cause hairy hands as well. That's a given.

     
  • At 9:21 PM, Blogger Boinkette said…

    Yeah, you're right that no causal link has been shown...maybe these guys are just blinded by their desire to use their newly upright members?

    I suppose now Viagra ads are going to start instructing people to call a doctor if their blindness lasts for more than four hours?

     

Post a Comment

<< Home